# SDR DALA2016082606231

- Difficulty date: August 23, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 43,747 hours, 29,439 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Skin
- Condition: Cracked
- Location: Floor Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SKIN AND CHANNEL OF FLOOR PANEL 222FG.  REPAIRED IAW SRM 53-20-03.
